# SDR AALA202509192525

- Difficulty date: September 15, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 40,507 hours, 8,162 cycles
- Engine: Iae V2533A5
- Engine time: 35,568 hours, 7,261 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: NUMBER 1 ENGINE STALL INFLIGHT. CLEARED ON ITS OWN BEFORE ECAM ACTION TAKEN. NUMBER 1 HP VALVE CLOSED. FELT LIKE MODERATE TURBULANCE AT OCCURANCE. (OPEN)
